Right Closed Multiplication sets in Prime Near-Ring -Derivation

  • G. H. Mousa University of Kufa- College of Mathematics and Computer Sciences- Department of Mathematics
  • Ameer Mohammad Husain University of Kufa- College of Mathematics and Computer Sciences- Department of Mathematics

Abstract

In  this  paper , we extended the concept given in [1] which they used a semi  group ideal to get the result has been given in [2] . We introduce a new  body which is call it a right closed multiplicative set with zero . This structure  give use  similar results , and  any semi  group ideal satisfy the conditions  of  right  closed  multiplicative  set . We  prove   that  for  any prime  near-ring    and a multiplicative set   , if  , is abelian , then  is abelian  .  These   results    depends   on   many    papers  for  example [3] , [4] , [5] , [6] , [7] , [8] .

Downloads

Download data is not yet available.
Published
2017-09-16
How to Cite
Mousa, G. H., & Mohammad Husain, A. (2017). Right Closed Multiplication sets in Prime Near-Ring -Derivation. Journal of Al-Qadisiyah for Computer Science and Mathematics, 3(1), 20-27. Retrieved from https://qu.edu.iq/journalcm/index.php/journalcm/article/view/236
Section
Math Articles